# SDR UALA2011102505775

- Difficulty date: October 25, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 52,211 hours, 6,193 cycles
- Engine: Pwa PW4056
- System (JASC): 2710 · Aileron Control System
- Part: Control Wheel
- Condition: Binding
- Location: Ailerons
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AILERON CONTROL WHEEL BINDING AND IS STIFF & ROUGH.  BANGS AT FULL THROW.  PERFORMED AILERON & AILERON TRIM CONTROL SYS OPS TEST PER MM WITH NO DISCREPANCIES NOTED, BOTH WHEELS MOVES FREELY WITH FULL RANGE OF TRAVEL (INCLUDING STOPS).
